# SDR UPS96821021

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5618862
- Condition: Corrosion
- Location: Bs 8-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SPEC, LONGERON 32L HAS HEAVY CORROSION AT FS 8 TO 70.  REPLACED LONGERON SECTION PER SRM 51-1-21 AND SRM 51-3-0.
